MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Dizziness (2194); Urinary Frequency / Polyuria (2275)
Date of Event 08/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure the customer's condition since the initial call; customer did go to the hospital on (b)(6) 2018 and was diagnosed with hyperglycemia.Customer's bgr was 785mg/dl.His insulin dosage was increased.Customer was discharged on (b)(6) 2018.The customer condition has improved.The customer is not having any diabetic symptoms currently.Customer is comfortable with the glucose readings from the new replacement products.
 
Event or Problem Description
Consumer reported complaint for e-5 accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling dizzy, blurred vision, frequent urination, fatigue and thirst.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed during the call on (b)(4) 2018, a blood test was performed by the customer and produced test results of e-5 true metrix meter.The test strip lot manufacturer's expiration date is 10/31/2019 and open vial date is date.The meter memory was not reviewed for previous test result history.While troubleshooting the error message did appear again.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7862489
Report Number1000113657-2018-00940
Device Sequence Number1272160
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2882
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;